# SDR F3LA2011040500628

- Difficulty date: March 31, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 30,009 hours, 14,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE 36929; CABIN FRAME 68 Y-765, FLOOR SUPPORT HAS SURFACE CORROSION.  R & R FLOOR IAW SRM 51-42-11, PARA 5 AND 6.B, PARA 7.B, SRM 51-44-11, PARA 2.A. AND B.
